# SDR UALA2009020200353

- Difficulty date: January 30, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N930UA
- Make and model: Boeing 737522
- Aircraft serial: 26655
- Aircraft time: 45,411 hours, 32,522 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Failed
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO DETECTION SUPPRESSION B-LOOP FAIL LIGHTS ON, AFT PIT IS NOT TESTING ON B-LOOP.  REPLACED FORWARD AFT B-LOOP DETECTOR.
